# SDR USAA970225

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 616-639
- Part time: 29,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION/CRACK IN THE AFT OUTBOARD CORNER AROUND FASTENERS SHEAR WEB BETWEEN STATION 616 TO STATION 639 SHEAR WEB CREASE BEAM.  INSTALLED DOUBLER AS PER SRM 51-70-13, CORROSION LEVEL 2.  (M)
